# SDR DXTA2021071945440

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 1,542 hours, 1,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 002251
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: IN THE ARM POSITION ALL CABIN EMERGENCY LIGHTS WERE FLICKERING ON AND OFF DURING FLIGHT.  ATTEMPTED A RESET BY TURNING THE LIGHTS OFF THEN BACK TO ARM. THE EMERGENCY LIGHTS STAYED ON IN THE ARM POSITION FOR ABOUT 30 SECONDS AND THEN STARTED TO STROBE ON AND OFF.// SIGNOFF// CONFIRMED DISCREPANCY. GAINED ACCESS TO #1 AND #2 EMER BATT PACKS. REMOVED #1 EMERGENCY BATTERY P/N 6450LS-00 S/N 002251 DUE TO INTERNAL FAILURE. INSTALLED NEW EMERGENCY BATTERY P/N 7450LS-00 S/N 005279 AS REQUIRED. REMOVED #2 EMERGENCY BATTERY P/N 6450LS-00 S/N 002247 DUE TO INTERNAL FAILURE. INSTALLED NEW EMERGENCY BATTERY P/N 7450LS-00 S/N 005269 AS REQUIRED. CHARGED EMERGENCY BATTERY AS REQUIRED. PREFORMED AND FOUND
OPERATIONAL TEST SATISFACTORY. WORK DONE IAW EMB-505 AMM 33-52-01 & 33-52-00. 18JUL2021
